# SDR DALA1128491708

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 41,285 hours, 10,967 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED BURNING PAPER IN THE AFT GALLEY AND PULLED THE GALLEY CIRCUIT BREAKER AND THE ODOR WENT AWAY.  FOUND PAPER IN AFT GALLEY OVENS AND CLEANED. AS A PRECAUTION RAN ALL OVENS IN AFT GALLEY. SYSTEM OPERATION IS NORMAL.
